The stochastic maximum principle in optimal control of degenerate diffusions with non-smooth coefficients
2009 (English)In: Random Operators and Stochastic Equations, ISSN 0926-6364, E-ISSN 1569-397X, Vol. 17, 35-53 p.Article in journal (Refereed) Published
For a controlled stochastic di¤erential equation with a
nite horizon cost functional,a necessary conditions for optimal control of degenerate di¤usions with non smooth coe¢ cients isderived. The main idea is to show that the SDES admit a unique linearized version interpreted as itsdistributional derivative with respect to the initial condition, we use technique of Bouleau-Hirsch onabsolute contunuity of probability measures in order to de
ne the adjoint process on an extension ofthe initial probability space.
Place, publisher, year, edition, pages
2009. Vol. 17, 35-53 p.
stochastic di¤erential equation, optimal control, maximum principle, non smooth coe¢ cients.
IdentifiersURN: urn:nbn:se:kth:diva-59950ScopusID: 2-s2.0-84858390664OAI: oai:DiVA.org:kth-59950DiVA: diva2:476778
QC 201201252012-01-122012-01-122012-01-25Bibliographically approved